Another condition that could potentially be related to cholinesterase inhibitor sensitivity is Leaky Gut Syndrome, aka Intestinal Permeability.
The best info I've found on this is in the book Digestive Wellness by Elizabeth Lipski. I stumbled across a web site today that also looks potentially good on this topic, though I haven't read it carefully: http://www.ei-resource.org/illness-information/environmental-illnesses/leaky-gut-syndrome-(lgs)/
The idea is that if you have compromised intestinal permeability, things like cholinesterase inhibitors could enter your system more freely without being broken down properly while within the intestines. Also, solanaceous glycoalkaloids, the cholinesterase inhibitors in nightshade foods, can apparently cause membrane disruption that can lead to and/or exacerbate leaky gut syndrome.
So, you can easily imagine that once this process got started it could form a positive feedback loop and get progressively worse until you stopped eating nightshade, taking NSAIDs, and eating whatever else your gut associated lymphatic tissue had gotten upset about so you could heal.
I've finally started writing up info on avoiding nightshades and other cholinesterase inhibitors at http://sites.google.com/site/annerwright/avoiding-cholinesterase-inhibitors